RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 5, Pages 797–800 (Mi mz12559)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

A Shilla graph with Intersection Array $\{12,10,2;1,2,8\}$ Does not Exist

A. A. Makhnev, M. P. Golubyatnikov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Keywords: distance-regular graph, Shilla graph.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.A03.21.0006
This work was supported by the Ministry of Education and Science of the Russian Federation and Ural Federal University, agreement no. 02. A03.21.0006 of August 27, 2013.


DOI: https://doi.org/10.4213/mzm12559

Full text: PDF file (312 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:5, 850–853

Bibliographic databases:

Received: 17.05.2019

Citation: A. A. Makhnev, M. P. Golubyatnikov, “A Shilla graph with Intersection Array $\{12,10,2;1,2,8\}$ Does not Exist”, Mat. Zametki, 106:5 (2019), 797–800; Math. Notes, 106:5 (2019), 850–853

Citation in format AMSBIB
\Bibitem{MakGol19}
\by A.~A.~Makhnev, M.~P.~Golubyatnikov
\paper A Shilla graph with Intersection Array $\{12,10,2;1,2,8\}$ Does not Exist
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 5
\pages 797--800
\mathnet{http://mi.mathnet.ru/mz12559}
\crossref{https://doi.org/10.4213/mzm12559}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 5
\pages 850--853
\crossref{https://doi.org/10.1134/S0001434619110191}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000504614300019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077061233}


Linking options:
  • http://mi.mathnet.ru/eng/mz12559
  • https://doi.org/10.4213/mzm12559
  • http://mi.mathnet.ru/eng/mz/v106/i5/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, “Avtomorfizmy distantsionno regulyarnogo grafa s massivom peresechenii $\{24,18,9;1,1,16\}$”, Sib. elektron. matem. izv., 16 (2019), 1547–1552  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:46
    References:7
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020